# SDR SCNA01025

- Difficulty date: April 6, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 64,890 hours, 33,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE RIGHT FORWARD GALLEY DOOR EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  REMOVED AND REPLACED LAMP AT R1 DOOR OVERHEAD EMERGENCY EXIT.
